# SDR SWAA2022032567548

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 111A11419
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST (DW) L/H STA 663 LOWER VAPOR BARRIER WEB CRACKED / FABRICATED NEW LH STA 663 VAPOR BARRIER IAW DWG 111A1141 REV- AND SRM 51-70-04-2R-0 P/N 111A1141-9 111A1141-9. VAPOR BARRIER INSTALLED ON N/R; Y151989. P/N 111A1141-9
